# SDR SWAA115312

- Difficulty date: July 26, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 59,278 hours, 50,230 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Slide
- Part number: 66232141
- Condition: Faulty
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS NOTICABLE SHUTTER IN YOKE WHEN TRAILING EDGE FLAPS MOVED FROM POSITION 1 TO 5 AND 5 TO 1.  REMOVED AND REPLACED NR 2 SLAP FWD FLAP CARRIAGE SLIDERS AND ADJUSTED RIGHT O/B FLAP UPSTOPS PER MM.
